# SDR UALA2009052001433

- Difficulty date: May 20, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 41,601 hours, 5,131 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582233
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EEL STRIP AFT OF DOOR 3 RT IS INOP.  REPLACED BATTERY PACK PER CARD NR 8203E4567; SYS OP CHKD NORMAL.
